# SDR AALA202509300309

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT LIMIT LH AFT DOOR (6MM) IAW JC 26C71032007 IN NOSE WHEEL WELL. MAINTNENANCE REPLACED AFT AND FWD HINGE FITTINGS ON NLG AFT DOOR LH IAW CMM 52-82-32-000-801-B01; CMM 52-82-32-000-803-C01; CMM 52-82-32-400-802-C01 AND CMM 52-82-32-400-805-B01.
